RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 1(379), Pages 161–162 (Mi umn9063)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the absence of global solutions of the radial $p$-Laplace equation

A. A. Kon'kov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm9063

Full text: PDF file (355 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:1, 161–162

Bibliographic databases:

MSC: Primary 35A05; Secondary 34B15
Presented: V. M. Zakalyukin
Accepted: 30.11.2007

Citation: A. A. Kon'kov, “On the absence of global solutions of the radial $p$-Laplace equation”, Uspekhi Mat. Nauk, 63:1(379) (2008), 161–162; Russian Math. Surveys, 63:1 (2008), 161–162

Citation in format AMSBIB
\Bibitem{Kon08}
\by A.~A.~Kon'kov
\paper On the absence of global solutions of the radial $p$-Laplace equation
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 1(379)
\pages 161--162
\mathnet{http://mi.mathnet.ru/umn9063}
\crossref{https://doi.org/10.4213/rm9063}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2406187}
\zmath{https://zbmath.org/?q=an:1178.35108}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63..161K}
\elib{http://elibrary.ru/item.asp?id=12894565}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 1
\pages 161--162
\crossref{https://doi.org/10.1070/RM2008v063n01ABEH004506}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000257244100006}
\elib{http://elibrary.ru/item.asp?id=14674867}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-48249083081}


Linking options:
  • http://mi.mathnet.ru/eng/umn9063
  • https://doi.org/10.4213/rm9063
  • http://mi.mathnet.ru/eng/umn/v63/i1/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:270
    Full text:132
    References:26
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019